- -

A full probabilistic solution of the random linear fractional differential equation via the Random Variable Transformation technique

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A full probabilistic solution of the random linear fractional differential equation via the Random Variable Transformation technique

Show simple item record

Files in this item

dc.contributor.author Burgos-Simon, Clara es_ES
dc.contributor.author Calatayud-Gregori, Julia es_ES
dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Navarro-Quiles, A. es_ES
dc.date.accessioned 2019-09-13T20:01:20Z
dc.date.available 2019-09-13T20:01:20Z
dc.date.issued 2018 es_ES
dc.identifier.issn 0170-4214 es_ES
dc.identifier.uri http://hdl.handle.net/10251/125657
dc.description.abstract [EN] This paper provides a full probabilistic solution of the randomized fractional linear nonhomogeneous differential equation with a random initial condition via the computation of the first probability density function of the solution stochastic process. To account for most generality in our analysis, we assume that uncertainty appears in all input parameters (diffusion coefficient, source term, and initial condition) and that a wide range of probabilistic distributions can be assigned to these parameters. Throughout our study, we will consider that the fractional order of Caputo derivative lies in] 0,1], that corresponds to the main standard case. To conduct our analysis, we take advantage of the random variable transformation technique to construct approximations of the first probability density function of the solution process from a suitable infinite series representation. We then prove these approximations do converge to the exact density assuming mild conditions on random input parameters. Our theoretical findings are illustrated through 2 numerical examples. es_ES
dc.description.sponsorship Ministerio de Economia y Competitividad, Grant/Award Number: MTM2017-89664-P; Programa de Ayudas de Investigacion y Desarrollo, Grant/Award Number: PAID-2014; UNiversitat Politecncia de Valencia es_ES
dc.language Inglés es_ES
dc.publisher John Wiley & Sons es_ES
dc.relation AEI/MTM2017-89664-P-AR es_ES
dc.relation.ispartof Mathematical Methods in the Applied Sciences es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Random fractional differential equations es_ES
dc.subject Random Variable Transformation technique es_ES
dc.subject First probability density function es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A full probabilistic solution of the random linear fractional differential equation via the Random Variable Transformation technique es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/mma.4881 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària es_ES
dc.description.bibliographicCitation Burgos-Simon, C.; Calatayud-Gregori, J.; Cortés, J.; Navarro-Quiles, A. (2018). A full probabilistic solution of the random linear fractional differential equation via the Random Variable Transformation technique. Mathematical Methods in the Applied Sciences. 41(18):9037-9047. https://doi.org/10.1002/mma.4881 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1002/mma.4881 es_ES
dc.description.upvformatpinicio 9037 es_ES
dc.description.upvformatpfin 9047 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 41 es_ES
dc.description.issue 18 es_ES
dc.relation.pasarela 353802 es_ES
dc.contributor.funder Agencia Estatal de Investigación es_ES


This item appears in the following Collection(s)

Show simple item record